Tail probabilities for triangular arrays

DSpace/Manakin Repository

Tail probabilities for triangular arrays

Citable link to this page

 

 
Title: Tail probabilities for triangular arrays
Author: Fudenberg, Drew; Levine, David Saul

Note: Order does not necessarily reflect citation order of authors.

Citation: Fudenberg, Drew, and David K. Levine. 2013. Tail Probabilities for Triangular Arrays. Journal of Dynamics and Games 1(1): 45–56. doi:10.3934/jdg.2014.1.45
Full Text & Related Files:
Abstract: Di erent discrete time triangular arrays representing a noisy signal of players' activities can lead to the same limiting di usion process yet
lead to di erent limit equilibria. Whether the limit equilibria are equilibria of the limiting continuous time game depends on the limit properties of test statistics for whether a player has deviated. We provide an estimate of the tail probabilities along these arrays that allows us to determine the asymptotic behavior of the best test and thus of the best equilibrium.
Published Version: doi:10.3934/jdg.2014.1.45
Terms of Use: This article is made available under the terms and conditions applicable to Open Access Policy Articles, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#OAP
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:13041349
Downloads of this work:

Show full Dublin Core record

This item appears in the following Collection(s)

 
 

Search DASH


Advanced Search
 
 

Submitters